# SDR IPXA2014011401348

- Difficulty date: December 29, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 65,825 hours, 10,211 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75112
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, RT WING STRINGER 11 CRACKED BETWEEN XORS 683 - 713.  REPAIRED STRINGER IAW EA 011-5710-01-A5006, REV IR AND EO MD11-5710-53062-A.
